Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 54 Issue: 5

Some characterizations of BMO spaces via commutators of maximal functions on Morrey-Lorentz spaces

Heng Yang(Xinjiang University)0009-0009-5130-9503
Jiang Zhou(Xinjiang University)0000-0003-1541-5316
Pages
—
Publication Date
2025-10-29
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Furthermore, we present some new characterizations of BMO spaces.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we investigate the commutators of the fractional maximal function and the sharp maximal function on Morrey-Lorentz spaces.
📊
Key Findings & Data:In this paper, we investigate the commutators of the fractional maximal function and the sharp maximal function on Morrey-Lorentz spaces.
💡
Conclusion & Impact:Furthermore, we present some new characterizations of BMO spaces.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Morrey-Lorentz space · BMO space · fractional maximal function

Abstract

In this paper, we investigate the commutators of the fractional maximal function and the sharp maximal function on Morrey-Lorentz spaces. Furthermore, we present some new characterizations of BMO spaces.

🔖

Cite This Article

Yang, H., Zhou, J. (2025). Some characterizations of BMO spaces via commutators of maximal functions on Morrey-Lorentz spaces. Hacettepe Journal of Mathematics and Statistics, Volume: 54 Issue: 5. https://doi.org/10.15672/hujms.1579288

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (28)

  1. M. Agcayazi, A. Gogatishvili, K. Koca and R. Mustafayev, A note on maximal commutators and commutators of maximal functions, J. Math. Soc. Japan 67 (2), 581– 593, 2015.
  2. M. Agcayazi, A. Gogatishvili and R. Mustafayev, Weak-type estimates in Morrey spaces for maximal commutator and commutator of maximal function, Tokyo J. Math. 41 (1), 193–218, 2018.
  3. C. Aykol, H. Armutcu and M. N. Omarova, Maximal commutator and commutator of maximal function on modified Morrey spaces, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 36 (1), 29–35, 2016.
  4. J. Bastero, M. Milman and F. J. Ruiz, Commutators for the maximal and sharp functions, Proc. Am. Math. Soc. 128 (11), 3329–3334, 2000.
  5. R. R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. Math. 103 (3), 611–635, 1976.
  6. N. A. Dao and S. G. Krantz, Lorentz boundedness and compactness characterization of integral commutators on spaces of homogeneous type, Nonlinear Anal. 203, 112162, 2021.
  7. N. A. Dao and S. G. Krantz, On the predual of a Morrey-Lorentz space and its applications to the linear Calderón-Zygmund operators, Front. Math. 19 (3), 385– 418, 2024.
  8. I. Ekincioglu, J. J. Hasanov and C. Keskin, On the boundedness of B-Riesz potential and its commutators on generalized weighted B-Morrey spaces, Hacet. J. Math. Stat. 53 (2), 321-332, 2024.
  9. C. Fefferman and E. M. Stein, $H_{p}$ spaces of several variables, Acta Math. 129, 137– 193, 1972.
  10. V. S. Guliyev, Commutators of the fractional maximal function in generalized Morrey spaces on Carnot groups, Complex Var. Elliptic 66 (6), 893–909, 2021.
  11. V. S. Guliyev, Some characterizations of BMO spaces via commutators in Orlicz spaces on stratified Lie groups, Results Math. 77 (1), 1–18, 2022.
  12. V. S. Guliyev, Maximal commutator and commutator of maximal function on total Morrey spaces, J. Math. Inequal, 16 (4), 1509-1524, 2022.
  13. V. S. Guliyev, Maximal commutator and commutator of maximal operator on Lorentz spaces, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 44 (4), 1–7, 2024.
  14. V. S. Guliyev, F. Deringoz and S. G. Hasanov, Fractional maximal function and its commutators on Orlicz spaces, Anal. Math. Phys. 9, 165–179, 2019.
  15. N. Hatano, Fractional operators on Morrey-Lorentz spaces and the Olsen inequality, Math. Notes 107, 63–79, 2020.
  16. S. Janson, Mean oscillation and commutators of singular integral operators, Ark. Mat. 16 (1), 263–270, 1978.
  17. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (3), 415–426, 1961.
  18. G. G. Lorentz, On the theory of spaces $\Lambda$, Pacific J. Math. 1, 411–429, 1951.
  19. G. Lu, Bilinear Calderón-Zygmund operator and its commutator on some variable exponent spaces of homogeneous type, Hacet. J. Math. Stat. 53 (2), 433-456, 2024.
  20. M. Milman and T. Schonbek, Second order estimates in interpolation theory and applications, Proc. Am. Math. Soc. 110 (4), 961–969, 1990.
  21. M. A. Ragusa, Embeddings for Morrey-Lorentz spaces, J. Optim. Theory Appl. 154, 491–499, 2021.
  22. H. Yang and J. Zhou, Some characterizations of Lipschitz spaces via commutators of the Hardy-Littlewood maximal operator on slice spaces, Proc. Ro. Acad. Ser. A 24 (3), 223–230, 2023.
  23. H. Yang and J. Zhou, Compactness of commutators of fractional integral operators on ball Banach function spaces, AIMS Math. 9 (2), 3126–3149, 2024.
  24. H. Yang and J. Zhou, Commutators of some maximal functions with Lipschitz functions on mixed Morrey spaces, Filomat 38 (31), 11031–11043, 2024.
  25. X. Yang, Z. Yang and B. Li, Characterization of Lipschitz space via the commutators of fractional maximal functions on variable lebesgue spaces, Potential Anal. 60 (2), 703–720, 2024.
  26. P. Zhang and J. Wu, Commutators of the fractional maximal functions, Acta Math. Sin. 52 (6), 1235–1238, 2009.
  27. P. Zhang and J. Wu, Commutators of the fractional maximal function on variable exponent Lebesgue spaces, Czech. Math. J. 64 (1), 183–197, 2014.
  28. P. Zhang, J. Wu and J. Sun, Commutators of some maximal functions with Lipschitz function on Orlicz spaces, Mediterr. J. Math. 15, 1–13, 2018.